4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
Benedikter NP. Bosonic collective excitations in Fermi gases. Reviews in Mathematical Physics. 2020:2060009. doi:10.1142/s0129055x20600090
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. Correlation energy of a weakly interacting Fermi gas. ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics. 2020;374:2097–2150. doi:10.1007/s00220-019-03505-5
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
Benedikter NP, Sok J, Solovej J. The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations. Annales Henri Poincare. 2018;19(4):1167-1214. doi:10.1007/s00023-018-0644-z
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
Benedikter NP. Bosonic collective excitations in Fermi gases. Reviews in Mathematical Physics. 2020:2060009. doi:10.1142/s0129055x20600090
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. Correlation energy of a weakly interacting Fermi gas. ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics. 2020;374:2097–2150. doi:10.1007/s00220-019-03505-5
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
Benedikter NP, Sok J, Solovej J. The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations. Annales Henri Poincare. 2018;19(4):1167-1214. doi:10.1007/s00023-018-0644-z
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed